# SDR DHL2008753512

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, NR 1 ENG NOSE COWL IB SIDE UPPER, CRACKED AT FASTENER HEAD AT PANEL CUTOUT NAC STA 77.  FABRICATED AND INSTALLED REPAIR, CUT-OUT AREA NAC 69-77 8 3/4 INCH BY 6 1/2 INCH 3 DOUBLERS 2 INNER 6 INCH BY 4 INCH OUTER 1 11 INCH BY 8 1/2 INCH 1 FILLER 8.75 INCH BY 6.5 INCH AND 1 ANGLE 1 1/2 INCH BY 8 INCH IAW B 727 SRM 54-30-1 FIG 1, 54-30-3, 51-30-2 AND 51-10-2.
